The spectrum of the algebra generated by two-sided convolutions on
Doklady Akademii Nauk, Tome 337 (1994) no. 4, pp. 439-441
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1994_337_4_a1,
author = {V. V. Kisil},
title = {The spectrum of the algebra generated by two-sided convolutions on},
journal = {Doklady Akademii Nauk},
pages = {439--441},
year = {1994},
volume = {337},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1994_337_4_a1/}
}
V. V. Kisil. The spectrum of the algebra generated by two-sided convolutions on. Doklady Akademii Nauk, Tome 337 (1994) no. 4, pp. 439-441. http://geodesic.mathdoc.fr/item/DAN_1994_337_4_a1/